HKUST Institutional Repository >
Civil and Environmental Engineering >
CIVL Journal/Magazine Articles >
Please use this identifier to cite or link to this item:
|Title: ||A quasi-steady approach to the instability of time-dependent flows in pipes|
|Authors: ||Ghidaoui, Mohamed S.|
Kolyshkin, A. A.
Unsteady one-dimensional axisymmetric laminar flow
Matched asymptotic expansions
|Issue Date: ||2002 |
|Citation: ||Journal of fluid mechanics, v. 465, 2002, p. 301-330|
|Rights: ||© Cambridge University Press 2002. This paper was published in Journal of Fluid Mechanics, v. 465, 2002, p. 301-330 and is reprinted with permission.|
|Appears in Collections:||CIVL Journal/Magazine Articles|
Files in This Item:
Find published version via
All items in this Repository are protected by copyright, with all rights reserved.